# SDR JGVR20170627003

- Difficulty date: June 26, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N846QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600797
- Aircraft time: 6,425 hours, 5,149 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Rivet
- Condition: Sheared
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET WITH MISSING THE HEAD ON VERTICAL STABILIZER AFT SPAR LT LOWER SUPPORT ANGLE. REPLACED THE RIVET.
